Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

A search for analogues of the Mathieu groups


Authors: E. T. Parker and Paul J. Nikolai
Journal: Math. Comp. 12 (1958), 38-43
MSC: Primary 68.00; Secondary 20.00
DOI: https://doi.org/10.1090/S0025-5718-1958-0101641-5
Corrigendum: Math. Comp. 14 (1960), 222-222.
MathSciNet review: 0101641
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 68.00, 20.00

Retrieve articles in all journals with MSC: 68.00, 20.00


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1958-0101641-5
Article copyright: © Copyright 1958 American Mathematical Society